# SDR QXEA2010052500307

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 3,153 hours, 3,657 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 3995001007
- Part serial: 254
- Condition: Binding
- Location: Zone 200
- Part time: 3,154 hours, 3,658 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RUDDER BOUND AND WOULDN'T MOVE TO THE LT WITH NORMAL RUDDER PEDAL FORCE.  WHEN MORE RUDDER PEDAL FORCE WAS APPLIED THE RUDDER SUDDENLY "BROKE LOOSE" AND YAWED HARD TO THE LT.  HAPPENED ONCE MORE TO THE RT. USED RUDDER TRIM FOR THE REMAINDER OF THE FLIGHT AS SUGGESTED BY FCIF. LANDING UNEVENTFUL. C/W GVI OF ENTIRE RUDDER CONTROL SYS,  C/W RUD CTL SYS OPS CHECK,  C/W FREEDOM OF MOVEMENT CHECK, REPLACED FDR, NO DEFECTS NOTED. FERRIE FOR REPAIRS. R & R RUDDER FELL/ TRIM / SUM UNIT IAW AMM 27-22-06-000-801 AND 27-22-06-400-801. OPS CHECK FLIGHT OK. RETURNED TO SERVICE.
